Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 177, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 29, 2007, 8:02 PM EDT for Evans County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2007, 8:02 PM EDT (00:02 UTC)
- Expired
- Jul 29, 2007, 8:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Evans County, GA
The radar
The Charleston,SC radar (KCLX), 94 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 8:16 PM EDT | TSTM WND DMG | 2 N Claxton, GA | LARGE TREE BRANCHES REPORTED DOWN OFF METTER HIGHWAY 129 N. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2870 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 300003
SVRCHS
GAC109-300045-
/O.NEW.KCHS.SV.W.0177.070730T0002Z-070730T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
802 PM EDT SUN JUL 29 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EVANS COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 845 PM EDT
* AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF CLAXTON TO
CLAXTON TO REIDSVILLE...MOVING EAST AT 15 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
BELLVILLE...HAGAN...
CLAXTON...
DAISY...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3227 8193 3228 8189 3223 8181 3222 8180
3212 8177 3209 8171 3205 8176 3205 8190
3208 8198 3227 8202
TIME...MOT...LOC 0002Z 258DEG 16KT 3227 8195 3217 8192
3208 8201
$$2 follow-up statements
000
WWUS52 KCHS 300016
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
816 PM EDT SUN JUL 29 2007
GAC109-300045-
/O.CON.KCHS.SV.W.0177.000000T0000Z-070730T0045Z/
EVANS GA-
816 PM EDT SUN JUL 29 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EVANS COUNTY...
AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM EDNA TO CLAXTON TO
DANIELS...MOVING EAST AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BELLVILLE...CLAXTON...DAISY AND HAGAN.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3227 8202 3228 8189 3226 8188 3226 8186
3222 8180 3212 8177 3209 8171 3205 8176
3205 8190 3208 8198
TIME...MOT...LOC 0016Z 258DEG 16KT 3228 8188 3218 8185
3207 8193
$$000
WWUS52 KCHS 300041
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
841 PM EDT SUN JUL 29 2007
GAC109-300051-
/O.EXP.KCHS.SV.W.0177.000000T0000Z-070730T0045Z/
EVANS GA-
841 PM EDT SUN JUL 29 2007
...THE SEVERE THUNDERSTORM WARNING FOR EVANS COUNTY WILL EXPIRE AT
845 PM EDT...
AT 839 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3227 8202 3228 8189 3226 8188 3226 8186
3222 8180 3212 8177 3209 8171 3205 8176
3205 8190 3208 8198
TIME...MOT...LOC 0041Z 258DEG 16KT 3229 8175 3219 8172
3208 8180
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 7:42 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 29, 7:42 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 742 PM EDT SUN JUL 29 2007 .SYNOPSIS... A WEAK SURFACE TROUGH WILL REMAIN IN PLACE OVER THE REGION TONIGHT AND MONDAY. THEN...THE TROUGH WILL SETTLE SOUTH AS A COOL FRONT TUESDAY...STALLING OVER OR JUST SOUTH OF THE AREA BY MIDWEEK...THEN DISSIPATING BY LATE WEEK. ATLANTIC HIGH PRESSURE WILL THEN BUILD OVER THE REGION NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... CLOUDS HAD THINNED ACROSS S/W COUNTIES OF THE FORECAST AREA EARLIER... ALLOWING DECENT SURFACE HEATING WITHIN AN ENVIRONMENT FEATURING DEWPOINTS IN THE MID TO UPPER 70S. SBCAPES REACHED NEAR 3000-3500 J/KG S/W OF A WEAK SURFACE BOUNDARY THAT REMAINED IN PLACE ACROSS CENTRAL COUNTIES OF THE FORECAST AREA. CONVERGENCE ALONG THIS BOUNDARY...THE SEA BREEZE BOUNDARY AND OUTFLOW FROM UPSTREAM THUNDERSTORMS ALLOWED FOR THE DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA. EXPECT THIS ACTIVITY TO PERSIST INTO THE OVERNIGHT HOURS...ALTHOUGH THE THREAT FOR ISOLATED DAMAGING WIND GUSTS AND HAIL SHOULD DECREASE AS THE EVENING PROGRESSES. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... AFTER A LULL IN PRECIP LATE TONIGHT/EARLY MONDAY...PRECIPITATION COVERAGE SHOULD INCREASE BY MIDDAY. A SHORTWAVE WILL PUSH INTO THE REGION FROM THE NW DURING THE AFTERNOON. SYNOPTIC ASCENT ASSOCIATED WITH THIS FEATURE WILL OVERSPREAD AN ENVIRONMENT FEATURING AT LEAST MODERATE INSTABILITY. THIS SHORTWAVE MAY SUPPORT WEAK SURFACE CYCLOGENESIS OVER OR CLOSE TO NORTHERN COUNTIES...AND THE RESULTING WAVE WILL PUSH THE SYNOPTIC SURFACE TROUGH SOUTH AS A COOL FRONT. THIS SCENARIO SHOULD SUPPORT AT LEAST NUMEROUS SHOWERS/THUNDERSTORMS BY AFTERNOON...THUS CONTINUED ONGOING LIKELY POPS. TIMING/LOCATION OF CONVECTIVE INITIATION REMAINS UNCLEAR WITHIN A COMPLEX MESOSCALE ENVIRONMENT...FEATURING A SEA BREEZE BOUNDARY THAT WILL STRUGGLE TO PUSH INLAND...RESIDUAL OUTFLOW BOUNDARIES AND PERHAPS EVEN DIFFERENTIAL HEATING BOUNDARIES DEPENDANT ON CLOUD COVER. FURTHER...THE SEVERE THREAT WILL DEPEND GREATLY ON CLOUD COVER...WITH SUFFICIENT INSOLATION SBCAPES COULD PUSH INTO THE 3000-4000 J/KG RANGE...SUPPORTING A DECENT POTENTIAL FOR SEVERE WEATHER DURING THE AFTERNOON/EARLY EVENING. HOWEVER...IF CLOUD COVER REMAINS EXTENSIVE...THE PRIMARY THREATS WITH THUNDERSTORMS WILL BE LOCALLY EXCESSIVE RAINFALL AND FREQUENT LIGHTNING. SHOWERS/THUNDERSTORMS WILL THEN PERSIST INTO MONDAY NIGHT...BEFORE DIMINISHING IN THE WAKE OF THE SHORTWAVE/ PER DIURNAL TRENDS OVERNIGHT. && .LONG TERM /TUESDAY THROUGH SUNDAY/... THE GFS INDICATES A FRONTAL BOUNDARY WILL PUSH SOUTH ACROSS THE AREA THROUGH MID WEEK. THE BOUNDARY WILL THEN STALL OVER THE AREA THROUGH FRIDAY AS HIGH PRESSURE SLOWLY BUILDS INTO THE AREA FROM THE NORTHWEST FOR THE WEEKEND. TEMPS SHOULD REMAIN IN THE UPPER 80S TO LOWER 90S INLAND TO MID 80S ALONG THE COAST. THIS IS DUE TO THE PRESENCE OF CLOUD COVER AND THE ABOVE NORMAL CHANCE OF SHOWERS. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... SCATTERED SHOWERS IN THE VICINITY OF KSAV MAY PERSIST THROUGH 02Z...ALTHOUGH A BRIEF SHOWER AT THE TERMINAL RESULTING IN MVFR CONDITIONS CANNOT BE RULED OUT DURING THAT TIME. SATELLITE IMAGERY SHOWS SOME BREAKS IN THE CLOUD COVER NORTH OF THE CONVECTION...AND THE BROKEN MID-HIGH LEVEL CLOUD COVER OVER THE TERMINALS MAY BECOME SCATTERED FOR A PERIOD LATER TONIGHT...ESPECIALLY AT KCHS WHERE LESS IN THE WAY OF DEBRIS CLOUDINESS IS EXPECTED. THIS GIVES SOME CONCERN TO THE FOG POTENTIAL GIVEN THE LIGHT WINDS EXPECTED. HAVE THEREFORE INDICATED MVFR VISIBILITIES AT BOTH TERMINALS FROM 09-13Z IN A TEMPO GROUP. EXPECT NUMEROUS THUNDERSTORMS IN THE REGION MONDAY. HAVE INDICATED SHOWERS IN THE VICINITY OF BOTH TERMINALS STARTING AT 16Z WITH THUNDER IN THE VICINITY AFTER 19Z. MVFR OR IFR CONDITIONS WOULD BE POSSIBLE IN ANY THUNDERSTORMS. EXTENDED AVIATION OUTLOOK...WE WILL EXPERIENCE AN OCCASIONAL PERIOD OF AT LEAST MVFR CONDITIONS IN AFTERNOON/EVENING TSTMS AND PERHAPS IN LIGHT FOG DURING LATE NIGHT/EARLY MORNING PERIODS THROUGHOUT THE WEEK. OTHERWISE CONDITIONS WILL BE VFR. && .MARINE... THE UNCERTAIN POSITION OF THE SURFACE TROUGH...PER 12Z GFS/NAM DISAGREEMENT...WILL PROVIDE TRICKY WIND FORECASTS THROUGH MONDAY. S/E OF THE BOUNDARY...SW WINDS MAY AGAIN SURGE FOR A PERIOD TONIGHT...WILL NEED TO MONITOR FOR POTENTIAL OF SCSEC CONDITIONS ACROSS THE OUTER GA WATERS. THEN...THUNDERSTORMS MONDAY AFTERNOON/EVENING COULD PRODUCE STRONG WIND GUSTS. TIMING OF COOL FROPA MONDAY NIGHT REMAINS UNCERTAIN...BUT WINDS/SEAS SHOULD REMAIN BELOW HEADLINE CRITERIA. THE WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THROUGH THE WEEK. SLIGHT SURGES ARE POSSIBLE DUE TO DIURNAL EFFECTS ALONG WITH THE SHOWER/THUNDERSTORM POTENTIAL ACROSS THE COASTAL WATERS FOR THE REMAINDER OF THE WEEK. SEAS WILL GENERALLY REMAIN 2 TO 4 FEET WITH HIGHER SEAS IN/NEAR THUNDERSTORMS. RIP CURRENTS...OBSERVATIONS CONCUR THE SWELLS REMAINING AROUND 2 FT EVERY 9-10 SECONDS...BUT DUE TO LACK OF RIP CURRENT REPORTS TODAY AND THE LOCAL WORKSHEET PARAMETERS ARE NOT INDICATING ANYTHING HIGHER THAN LOW RISK. THEREFORE...WILL MAINTAIN LOW RISK FOR TOMORROW. && .TIDES/COASTAL FLOODING... WILL MONITOR ASTRONOMICAL HIGH TIDES THIS EVENING THROUGH TUESDAY EVENING. IF HEAVY RAINS COINCIDE WITH THE TIMING OF THE EVENING HIGH TIDE...LOCAL FLOODING MAY OCCUR IN COASTAL COUNTIES. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SRP/REV/JAQ
Hazardous weather outlook, Jul 29, 4:27 PM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 427 PM EDT SUN JUL 29 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-301000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 427 PM EDT SUN JUL 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. STRONG/SEVERE THUNDERSTORMS...ISOLATED THUNDERSTORMS MAY PRODUCE DAMAGING WIND GUSTS TO 60 MPH AND HAIL AT LEAST THE SIZE OF PENNIES UNTIL MIDNIGHT...ESPECIALLY WITHIN COUNTIES ALONG AND SOUTH OF THE SAVANNAH RIVER. ALSO...SOME THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN...POSSIBLY RESULTING IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG/SEVERE THUNDERSTORMS...NUMEROUS THUNDERSTORMS WILL AFFECT THE AREA MONDAY. A FEW OF THESE STORMS WILL BECOME STRONG...WITH GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. ALSO...ISOLATED STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. IF SUNSHINE ALLOWS SUFFICIENT WARMING BEFORE THUNDERSTORMS DEVELOP...THE THREAT FOR SEVERE WEATHER WILL INCREASE. IN ADDITION...SOME THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN...POSSIBLY RESULTING IN LOCALIZED FLOODING. THERE WILL BE LESS COVERAGE OF THUNDERSTORMS TUESDAY...BUT A FEW OF THE STORMS STILL COULD BECOME STRONG OR SEVERE...ESPECIALLY ACROSS SOUTHEAST GEORGIA. GUSTY WINDS...LIGHTNING STRIKES...SMALL HAIL AND HEAVY RAINS ARE POSSIBLE IN THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ330-350-352-354-374-301000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 427 PM EDT SUN JUL 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS...ISOLATED THUNDERSTORMS TODAY INTO TONIGHT MAY PRODUCE GUSTY WINDS...FREQUENT LIGHTNING STRIKES...VERY HEAVY RAINS REDUCING VISIBILITIES UNDER 1/2 MILE AND WATERSPOUTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG THUNDERSTORMS...ISOLATED THUNDERSTORMS MONDAY AND TUESDAY MAY PRODUCE GUSTY WINDS...FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAINS REDUCING VISIBILITIES UNDER 1/2 MILE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 29, 6:03 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 603 PM EDT SUN JUL 29 2007 GAZ137-292245- LONG- 603 PM EDT SUN JUL 29 2007 ...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY THROUGH 645 PM EDT... AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR LUDOWICI. THIS STORM WAS NEARLY STATIONARY. AREAS IN AND AROUND LUDOWICI WILL BE IMPACTED THROUGH 645 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jul 29, 6:58 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 658 PM EDT SUN JUL 29 2007 GAZ114-292345- TATTNALL- 658 PM EDT SUN JUL 29 2007 ...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 745 PM EDT... AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR LYNN...OR ABOUT 12 MILES SOUTH OF CLAXTON...MOVING NORTHEAST AT 10 MPH. AREAS IN AND AROUND GLENNVILLE...MENDES AND MIDWAY WILL BE IMPACTED THROUGH 745 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jul 29, 7:48 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 748 PM EDT SUN JUL 29 2007 GAZ115-300030- EVANS- 748 PM EDT SUN JUL 29 2007 ...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY THROUGH 830 PM EDT... AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF UNDINE TO 6 MILES WEST OF DANIELS...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF METTER TO REIDSVILLE... MOVING EAST AT 20 MPH. AREAS IN AND AROUND BELLVILLE...CLAXTON...DAISY AND HAGAN WILL BE IMPACTED THROUGH 830 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:13 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch | 50 min |
| Jul 30, 6:45 AM EDT | Special Marine Warning | CHS | 90 min | |
| Jul 30, 4:59 PM EDT | Special Marine Warning | CHS | 91 min | |
| Jul 30, 5:10 PM EDT | Special Marine Warning | CHS | 65 min | |
| Jul 30, 6:31 PM EDT | Special Marine Warning | CHS | 102 min | |
| Jul 30, 6:37 PM EDT | Special Marine Warning | CHS | 83 min | |
| Jul 30, 7:22 PM EDT | Special Marine Warning | CHS | 53 min | |
| Jul 30, 7:42 PM EDT | Areal Flood Advisory | CHS | Chatham | 2 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.